# SDR DALA2019020600884

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER SURFACE BTW STAB STA 92.7 TO STAB STATION 101.9 AT LT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN LOWER SURFACE BTW STAB STA 92.7 TO STAB STATION 101.9 AT LT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
